# SDR DALA2024062806584

- Difficulty date: June 25, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 111,230 hours, 17,462 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Condition: Unknown
- Location: R4 Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1521 AT DEPT TIME, R4 SLIDE WILL NOT ARM. CORRECTIVE ACTION: CYCLED ARMING LEVER SEVERAL TIMES. CKS OK PER B737-300- AMM - 25 -66 (5078340)
